Well-posedness for the Boussinesq system in critical spaces via maximal regularity
Annales de l'Institut Fourier, Online first, 20 p.

We establish the existence and the uniqueness for the Boussinesq system in 3 in the critical space 𝒞([0,T],L 3 ( 3 ) 3 )×L 2 (0,T;L 3/2 ( 3 )).

Nous prouvons des résultats d’existence et unicité pour le système de Boussinesq dans 3 dans 𝒞([0,T],L 3 ( 3 ) 3 )×L 2 (0,T;L 3/2 ( 3 )), espace critique pour ce système.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3523
Classification: 35A02,  76D03,  35Q35
Keywords: Maximal regularity, Boussinesq system, critical space, uniqueness, existence
Brandolese, Lorenzo 1; Monniaux, Sylvie 2

1 Institut Camille Jordan Université de Lyon, Université Lyon 1 43 bd. du 11 Novembre 69622 Villeurbanne Cedex (France)
2 Aix Marseille Univ, CNRS, I2M Marseille (France)
@unpublished{AIF_0__0_0_A94_0,
     author = {Brandolese, Lorenzo and Monniaux, Sylvie},
     title = {Well-posedness for the {Boussinesq} system in critical spaces via maximal regularity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2022},
     doi = {10.5802/aif.3523},
     language = {en},
     note = {Online first},
}
TY  - UNPB
TI  - Well-posedness for the Boussinesq system in critical spaces via maximal regularity
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3523
DO  - 10.5802/aif.3523
LA  - en
ID  - AIF_0__0_0_A94_0
ER  - 
%0 Unpublished Work
%T Well-posedness for the Boussinesq system in critical spaces via maximal regularity
%J Annales de l'Institut Fourier
%D 2022
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3523
%R 10.5802/aif.3523
%G en
%F AIF_0__0_0_A94_0
Brandolese, Lorenzo; Monniaux, Sylvie. Well-posedness for the Boussinesq system in critical spaces via maximal regularity. Annales de l'Institut Fourier, Online first, 20 p.

[1] Amann, H. Linear and quasilinear parabolic problems. Vol. I. Abstract linear theory, Monographs in Mathematics, 89, Birkhäuser Boston, Inc., Boston, MA, 1995, xxxvi+335 pages | DOI | MR | Zbl

[2] Bahouri, H.; Chemin, J.-Y.; Danchin, R. Fourier analysis and nonlinear partial differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 343, Springer, Heidelberg, 2011, xvi+523 pages | DOI | MR | Zbl

[3] Brandolese, L.; He, J. Uniqueness theorems for the Boussinesq system, Tohoku Math. J. (2), Volume 72 (2020) no. 2, pp. 283-297 | DOI | MR | Zbl

[4] Coulhon, T.; Duong, X. T. Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss, Adv. Differential Equations, Volume 5 (2000) no. 1-3, pp. 343-368 | MR | Zbl

[5] Danchin, R.; Paicu, M. Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces, Phys. D, Volume 237 (2008) no. 10-12, pp. 1444-1460 | DOI | MR | Zbl

[6] Danchin, R.; Paicu, M. Les théorèmes de Leray et de Fujita–Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. Math. France, Volume 136 (2008) no. 2, pp. 261-309 (French, with English and French summaries) | DOI | MR | Zbl

[7] Dore, G.; Venni, A. On the closedness of the sum of two closed operators, Math. Z., Volume 196 (1987) no. 2, pp. 189-201 | DOI | MR | Zbl

[8] Eskauriaza, L.; Serëgin, G. A.; Šveràk, V. L 3, -solutions of Navier–Stokes equations and backward uniqueness, Uspekhi Mat. Nauk, Volume 58 (2003) no. 2(350), pp. 3-44 (Russian, with Russian summary) | DOI | MR | Zbl

[9] Furioli, G.; Lemarié-Rieusset, P.-G.; Terraneo, E. Unicité dans L 3 ( 3 ) et d’autres espaces fonctionnels limites pour Navier–Stokes, Rev. Mat. Iberoamericana, Volume 16 (2000) no. 3, pp. 605-667 | DOI | MR | Zbl

[10] Gallagher, I.; Koch, G. S.; Planchon, F. A profile decomposition approach to the L t (L x 3 ) Navier-Stokes regularity criterion, Math. Ann., Volume 355 (2013) no. 4, pp. 1527-1559 | DOI | MR | Zbl

[11] Hieber, M.; Prüss, J. Heat kernels and maximal L p -L q estimates for parabolic evolution equations, Comm. Partial Differential Equations, Volume 22 (1997) no. 9-10, pp. 1647-1669 | DOI | MR | Zbl

[12] Karch, G.; Prioux, N. Self-similarity in viscous Boussinesq equations, Proc. Amer. Math. Soc., Volume 136 (2008) no. 3, pp. 879-888 | DOI | MR | Zbl

[13] Kato, T. Strong L p -solutions of the Navier–Stokes equation in R m , with applications to weak solutions, Math. Z., Volume 187 (1984) no. 4, pp. 471-480 | DOI | MR | Zbl

[14] Kozono, H.; Yamazaki, M. Local and global unique solvability of the Navier–Stokes exterior problem with Cauchy data in the space L n, , Houston J. Math., Volume 21 (1995) no. 4, pp. 755-799 | MR

[15] Ladyženskaja, O. A.; Solonnikov, V. A.; Uralʼceva, N. N. Linear and quasilinear equations of parabolic type, Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, R.I., 1968, xi+648 pages (translated from the Russian by S. Smith) | MR

[16] Lemarié-Rieusset, P.-G. Recent developments in the Navier–Stokes problem, Chapman & Hall/CRC Research Notes in Mathematics, 431, Chapman & Hall/CRC, Boca Raton, FL, 2002, xiv+395 pages | DOI | MR | Zbl

[17] Meyer, Y. Wavelets, paraproducts, and Navier–Stokes equations, Current developments in mathematics, 1996 (Cambridge, MA), Int. Press, Boston, MA, 1997, pp. 105-212 | MR | Zbl

[18] Monniaux, S. Uniqueness of mild solutions of the Navier–Stokes equation and maximal L p -regularity, C. R. Acad. Sci. Paris Sér. I Math., Volume 328 (1999) no. 8, pp. 663-668 | DOI | MR | Zbl

[19] Phuc, N. C. The Navier–Stokes equations in nonendpoint borderline Lorentz spaces, J. Math. Fluid Mech., Volume 17 (2015) no. 4, pp. 741-760 | DOI | MR | Zbl

[20] Prüss, J. Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in L p -spaces, Math. Bohem., Volume 127 (2002) no. 2, pp. 311-327 Proceedings of EQUADIFF, 10 (Prague, 2001) | MR | Zbl

[21] de Simon, L. Un’applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine, Rend. Sem. Mat. Univ. Padova, Volume 34 (1964), pp. 205-223 | MR | Zbl

[22] Sobolevskiĭ, P. E. Fractional powers of coercive-positive sums of operators, Sibirsk. Mat. Ž., Volume 18 (1977) no. 3, p. 637-657, 719 | MR

Cited by Sources: